# SDR FDEA200810154352

- Difficulty date: October 15, 2008
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARB1067
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CRACK ON EXT LWR SKIN.  REPAIRED SKIN IAW SRM 57-10-00 FIG 68 VOL I.
